# SDR SWAA2022020453159

- Difficulty date: December 8, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,092 hours, 28,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE IS CRACKED. / INSTALLED FORWARD CORNER SCUFF PLATE PER AMM 53-11-02 PRESSURE CHECK GOOD PER AMM 05-51-91
